Asteroid Pharma
Paracetamol (250mg/5ml)
Prickmol 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Syrup
Prickmol 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Prickmol 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Prickmol 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Prickmol 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Prickmol 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Prickmol 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it.
Prickmol 250mg Syrup usually starts working within 30 to 60 minutes of intake, with peak effects seen within 3 to 4 hours. Your child may start to feel better after a few doses.
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. However, it's always best to consult with your child's doctor first.
If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child’s doctor for specific treatment.
You should only take four doses of Prickmol 250mg Syrup in 24 hours. There should be a gap of at least 4-6 hours between two doses. Taking more than 250 mg/kg can lead to toxicity and may be potentially fatal. Inform your doctor immediately if you think you have given too much of this medicine to your child, even if your child seems well.
Unless instructed by your doctor, your child should take a normal balanced diet while continuing this medicine. Lack of nutrition can put your child at risk of developing medicinal toxicity.
Keep this medicine at room temperature in a dry place beyond the reach of children.
It is advised to use Prickmol 250mg Syrup with caution if the child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Share your child's complete medical history with the doctor as that will help them decide whether the medicine is safe for your child.
Prickmol 250mg Syrup usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it's best to let your child recover from the ongoing illness and finish the course of the medicine before giving them a vaccine.